# SDR SWAA950793

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 6552811115
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. AIRCRAFT RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  REPLACED LANDING GEAR CONTROL MODULE PER BOEING M/M.
